Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Migraine and headaches, painful nose and face. On oxycodone. What can be done?

I HAVE BEEN ON OXYCODONE 5/325 FOR ABOUT 12 YEARS TO PREVENT MIGRAINE HEADACHES . i HAD A BRAIN INJURY IN 1998 AND SEVERE MIGRAINES TO FOLLOW. THE ONLY THING THAT CONTROLS MY MIGRAINES IS THE OXYCODONE 4 TIMES A DAY. I HAVE BEEN SNORTING THEM FOR ABOUT A YEAR AND THE PAIN IN MY NOSE AND FACE IS SO TERRIBLE,I NEED HELP WITH IT,BUT CANT AFFORD TO RISK LOSING MY OXYCODONE AND GETTING THE MIGRAINES.PLEASE HELP ON HOW RELEIVE THE NOSE PAIN,I WILL BEGAN TO TAKE THEM ORALLY ONCE AGAIN, HOWEVER CANT HANDLE THE BURNING IN MY FACE...PLEASE HELP!
Asked On : Sat, 16 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
hi....
being opiod it has addiction in it...so you cant stop it suddenly......gradual tapering is needed....start taking oxycodon 3 times aday,with tab diclofenic once aday for aweek....then 2 times oxycodon and diclofenic 2 times aday....for ten days...then oxycodon once daily with diclifenic 50mg three times aday.....for ten days and then stop taking oxycodon and diclofenic only...
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor